# SDR CALA2013082090584

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,142 hours, 6,851 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS PNEUMATIC LEAK BELOW J-BOX 11:30 POSITION.  PRESSURIZED DUCT, NO LEAKS NOTED.  NO EVIDENCE OF BLEED AIR LEAKS NOTED.
